(2017/06/10)[’ͺή] ySide effect of the mineral-based supplementz
How is a case to want to take in a mineral with a supplement, the worry of the side effect.
You must be cautious of the side effect of there being too many internal minerals enough.
The nutrient which I can take in from food separates you roughly and is five kinds.
Vitamins, a mineral, protein, glucide, lipid correspond to this.
The intake of three major nutrients is generally said to be abundant in the developed country.
On the other hand, there is little quantity to use the energy that I took in from a meal by exercise, and there seem to be few intakes of vitamins and the mineral again.
For the health, you should incorporate it in a daily meal being conscious of the ingredients including the nutrient which is apt to be short, but the preparations for meal may be difficult for busy people.
I can supply pytamine and the mineral which are easy to become insufficient willingly if I use the supplement.
The supplement can do nutrition easily, but there is the risk that I drink too much a lot, and a side effect appears.
It will know that it drinks too much that there are unexpectedly many minerals which are not good for the health.
Ingredients with the influence that you should not drink too much include folic acid, calcium, iron, magnesium, iodine.
Retinol and beta-carotene are included in vitamin A, but it is said that there are side effects such as a headache, nausea, a rash, the fatigue when I consume retinol in large quantities.
In addition, it is said that there is the risk that calcium attaches to a vascular wall and an organ when infants take in vitamin D in a body in large quantities.
Skin may become itchy when I take in a large quantity of niacin.
When you use the mineral supplement, please be careful that there is not the evil of the side effect by the excessive drinking of the supplement.